MathSciNet Relay Station
MathSciNet bibliographic data
MR2433834 (2009f:34204) 34K20 (34K12)
Wen, Liping; Yu, Yuexin; Wang, Wansheng Generalized Halanay inequalities for dissipativity of Volterra functional differential equations. J. Math. Anal. Appl. 347 (2008), no. 1, 169–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement